New Results in Small Dispersion KdV by an Extension of the Steepest Descent Method for Riemann-Hilbert Problems

Percy Deift, S. Venakides, X. Zhou

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)284-299
Number of pages16
JournalInternational Mathematics Research Notices
Issue number6
StatePublished - 1997

Fingerprint

Steepest Descent Method
Riemann-Hilbert Problem
Korteweg-de Vries Equation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

New Results in Small Dispersion KdV by an Extension of the Steepest Descent Method for Riemann-Hilbert Problems. / Deift, Percy; Venakides, S.; Zhou, X.

In: International Mathematics Research Notices, No. 6, 1997, p. 284-299.

Research output: Contribution to journalArticle

@article{d55290c1411c4e68aae22aa7784cd557,
title = "New Results in Small Dispersion KdV by an Extension of the Steepest Descent Method for Riemann-Hilbert Problems",
author = "Percy Deift and S. Venakides and X. Zhou",
year = "1997",
language = "English (US)",
pages = "284--299",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "6",

}

TY - JOUR

T1 - New Results in Small Dispersion KdV by an Extension of the Steepest Descent Method for Riemann-Hilbert Problems

AU - Deift, Percy

AU - Venakides, S.

AU - Zhou, X.

PY - 1997

Y1 - 1997

UR - http://www.scopus.com/inward/record.url?scp=1842665167&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=1842665167&partnerID=8YFLogxK

M3 - Article

SP - 284

EP - 299

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 6

ER -